Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 3, Issue 3

Issues

On the Structure of the Normal Subgroups of a Group: Nilpotency

James C. Beidleman / Derek J. S. Robinson
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1991.3.581

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, Volume 3, Issue 3, Pages 581–594, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1991.3.581.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zhirang Zhang and Jiachao Li
Algebra Colloquium, 2016, Volume 23, Number 03, Page 531
[2]
James C. Beidleman and Howard Smith
Glasgow Mathematical Journal, 1993, Volume 35, Number 01, Page 95

Comments (0)

Please log in or register to comment.
Log in